Alert archive / Michigan / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 42, NWS Gaylord, MI

July 19, 2020Arenac County, Iosco County, Ogemaw County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 19, 2020, 7:33 AM EDT for Arenac County, Iosco County, Ogemaw County, Michigan. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2020, 7:33 AM EDT (11:33 UTC)
Expired
Jul 19, 2020, 8:15 AM EDT
In force
42 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Arenac County, MI, Iosco County, MI, Ogemaw County, MI

The radar

The NCL Michigan radar (KAPX), 120 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 7:46 AM EDTTSTM WND DMGNational City, MIPICTURE OF TREE DOWN ON TRUCK. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 11.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1438 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

089 
WUUS53 KAPX 191133
SVRAPX
MIC011-069-129-191215-
/O.NEW.KAPX.SV.W.0042.200719T1133Z-200719T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
733 AM EDT Sun Jul 19 2020

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Northeastern Arenac County in northern Michigan...
  Southeastern Ogemaw County in northern Michigan...
  Iosco County in northern Michigan...

* Until 815 AM EDT.

* At 732 AM EDT, a severe thunderstorm was located near Rifle River
  State Park, or 15 miles east of West Branch, moving southeast at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  East Tawas, Tawas City, Au Gres, South Branch, Maple Ridge,
  Whittemore, Twining, Turner, Skidway Lake, Tawas Point State Park,
  Plainfield Township, National City, Hale, Selkirk and Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4422 8343 4421 8347 4422 8349 4418 8351
      4418 8356 4411 8357 4409 8359 4405 8358
      4405 8366 4402 8369 4399 8368 4420 8422
      4450 8386 4428 8336
TIME...MOT...LOC 1132Z 307DEG 38KT 4432 8392 

HAIL...<.75IN
WIND...60MPH
 
$$

adam
2 follow-up statements
797 
WWUS53 KAPX 191202
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
802 AM EDT Sun Jul 19 2020

MIC011-069-129-191215-
/O.CON.KAPX.SV.W.0042.000000T0000Z-200719T1215Z/
Arenac MI-Ogemaw MI-Iosco MI-
802 AM EDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT
FOR NORTHEASTERN ARENAC...SOUTHEASTERN OGEMAW AND SOUTHERN IOSCO
COUNTIES...

At 801 AM EDT, a severe thunderstorm was located 8 miles northeast of
Au Gres, moving southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
East Tawas, Tawas City, Au Gres, Maple Ridge, Whittemore, Twining,
Turner, Skidway Lake, Tawas Point State Park, Plainfield Township,
National City and Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4422 8343 4421 8347 4422 8349 4418 8351
      4418 8356 4411 8357 4409 8359 4405 8358
      4405 8366 4402 8369 4399 8368 4421 8419
      4442 8370 4428 8336
TIME...MOT...LOC 1201Z 307DEG 38KT 4413 8357 

HAIL...<.75IN
WIND...60MPH
 
$$

adam
836 
WWUS53 KAPX 191215
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
815 AM EDT Sun Jul 19 2020

MIC011-069-129-191225-
/O.EXP.KAPX.SV.W.0042.000000T0000Z-200719T1215Z/
Arenac MI-Ogemaw MI-Iosco MI-
815 AM EDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARENAC...
SOUTHEASTERN OGEMAW AND SOUTHERN IOSCO COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 4422 8343 4421 8347 4422 8349 4418 8351
      4418 8356 4411 8357 4409 8359 4405 8358
      4405 8366 4402 8369 4399 8368 4421 8419
      4442 8370 4428 8336
TIME...MOT...LOC 1215Z 307DEG 38KT 4404 8341 

$$

JZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:41 AM EDT, 52 minutes earlier.

Area forecast discussion, Jul 19, 6:41 AM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
641 AM EDT Sun Jul 19 2020

.NEAR TERM...(Today through Tonight)
Issued at 325 AM EDT Sun Jul 19 2020

High impact weather potential: Early morning convection, cloud
trends, thunderstorm re-development potential

Primary forecast concerns/challenges: Similar to yesterday,
convective evolution will be the main challenge today.  And
depending on how this morning's activity evolves will play a large
role in what happens with convective re-development this
afternoon.

Cellular convective development continues over northern Wisconsin
and the central U.P. this morning in advance of a cold front.
This activity will continue to push east into northern Michigan
this morning, being fed by a 45kt 850mb jet and plenty of
instability (3000 j/kg of MLCape). It still appears that wind will
be the primary severe weather threat given the increasing mid
level flow. An isolated tornado is also possible with the energy
helicity index (EHI) upwards of 2 as more favorable shear
parameters push into the area in advance of the approaching upper
trough. Focus will shift to the eastern parts of the area (east of
I-75) by later this morning/early afternoon as the atmosphere
destabilizes with daytime heating before fropa. A relatively
small window for storms to re-develop, as drier air will sweep
into the area by mid to late afternoon and push any remaining
thunder activity to the south and east.

With a front bisecting the area today, temperatures will range from
the lower 80s over western-northern areas to near 90 over
southeastern areas. There will be some immediate humidity relief
with fropa, with continued drying in the hours after fropa.
Sunday night will feature much more comfortable temperatures, with
lows in the 50s to around 60 but dewpoints falling through the
50s.

Winds will be gusty again today, with forecast soundings showing
nearly 30kts at the top of the mixed layer.  Although marginal, I
will put up beach hazard statements along northern Lake Michigan
with increasing onshore flow as winds veer more westerly throughout
the day.

&&

.SHORT TERM...(Monday through Tuesday)
Issued at 325 AM EDT Sun Jul 19 2020

...Return to more normal weather...

High Impact Weather Potential: Minimal

Forecast/Details: Early next week the flow becomes more zonal and a
generally more quiet pattern. High pressure will exit the region
allowing a cold front to cross the region Wednesday. Ahead of the
cold front showers and possibly a few thunderstorms move in Tuesday
and exit with the front Wednesday. Cooler temperatures continue
through mid week with high temperatures very near July normals
around 80.

.LONG TERM...(Tuesday night through Saturday)
Issued at 325 AM EDT Sun Jul 19 2020

A storm system will cross the region Friday or Saturday with
another chance of precipitation. In the wake this storm, it looks
like ridging/warming may move back into the region late next
weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 635 AM EDT Sun Jul 19 2020

A line of strong to severe thunderstorms will push across the TAF
locations early this morning in advance of a cold front. A few of
these storms may produce gusty winds and locally heavy rain. Local
MVFR cigs and vsbys possible around storms. The front will sweep
across the area by midday, with drier air moving into the area for
the afternoon hours. Winds will shift around more from the west
this afternoon and be gusty. Gradually clearing skies behind the
front.

&&

.MARINE...
Issued at 325 AM EDT Sun Jul 19 2020

Small craft headlines today on some of the nearshore waters
(particularly Lake Michigan and Whitefish Bay). A round of showers
and thunderstorms early today on Lake Michigan, with storms
possible on Lake Huron into the afternoon hours. Quieter weather
to start the week with weaker winds and dry conditions.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT through this evening for MIZ016-020-025-
     031-099.
LH...NONE.
LM...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LMZ341-342-
     344>346.
LS...SMALL CRAFT ADVISORY from 11 AM this morning to midnight EDT
     tonight for LSZ321.
&&

NEAR TERM...JK
SHORT TERM...KF
LONG TERM...KF
AVIATION...JK
MARINE...JK
Hazardous weather outlook, Jul 19, 3:49 AM EDT, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
349 AM EDT Sun Jul 19 2020

MIZ016>018-020>036-041-042-086>088-095>099-200800-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
349 AM EDT Sun Jul 19 2020

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

Another round of thunderstorms will impact the outlook area this
morning. Severe storms are possible with damaging winds the main
threat. Large hail and an isolated tornado are also possible.

In addition, storms may produce locally heavy rain leading to
ponding of water in low lying or flood prone areas.

Dangerous swim conditions are expected on the Lake Michigan
beaches of northern Michigan. See the current beach hazards
statement for additional details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are possible at times for the middle and end of this
week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter: twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-200800-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
349 AM EDT Sun Jul 19 2020

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

Another round of thunderstorms will impact the outlook area this
morning. Severe storms are possible with damaging winds the main
threat. Large hail and an isolated waterspout are also possible.

Large fluctuations in water levels may occur as these storms
move through.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are possible at times for the middle and end of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotters please relay any waterspout sightings to the National
Weather Service.

&&

For more information visit http://weather.gov/gaylord.

JK

In the hours before

Local storm report, Jul 19, 6:34 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
634 AM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND GST     1 SSW ROGERS CITY       45.40N 83.82W
07/19/2020  M45 MPH          PRESQUE ISLE       MI   AWOS

            AWOS STATION KPZQ ROGERS CITY - PRESQUE ISLE
            COUNTY ARPT.

0608 AM     TSTM WND GST     1 NW WATERS             44.91N 84.72W
07/19/2020  M42 MPH          OTSEGO             MI   MESONET

            MESONET STATION DW5664 GAYLORDNWS; GAYLORD.

0541 AM     TSTM WND GST     1 SW FRANKFORT          44.63N 86.25W
07/19/2020  M46 MPH          LMZ346             MI   MESONET

            MESONET STATION XFLT FRANKFORT LIGHT.

0528 AM     TSTM WND GST     1 NNE LELAND            45.02N 85.76W
07/19/2020  M39 MPH          LMZ344             MI   MESONET

            MESONET STATION XLEL LELAND HARBOR.

0521 AM     TSTM WND GST     2 WNW CHEBOYGAN         45.65N 84.52W
07/19/2020  M49 MPH          CHEBOYGAN          MI   AWOS

            AWOS STATION KSLH CHEBOYGAN - CHEBOYGAN
            COUNTY ARPT.

0519 AM     TSTM WND GST     1 WNW PELLSTON          45.57N 84.80W
07/19/2020  M49 MPH          EMMET              MI   ASOS

            ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
            EMMET COUNTY.

0518 AM     TSTM WND GST     MACKINAW CITY           45.78N 84.73W
07/19/2020  M40 MPH          CHEBOYGAN          MI   BUOY

            BUOY STATION MACM4 MACKINAW CITY, MI.

0515 AM     TSTM WND GST     1 SSW CHARLEVOIX        45.30N 85.27W
07/19/2020  M45 MPH          CHARLEVOIX         MI   AWOS

            AWOS STATION KCVX CHARLEVOIX - MUNICIPAL
            ARPT.

0509 AM     TSTM WND GST     4 NNW MACKINAW CITY     45.83N 84.77W
07/19/2020  M40 MPH          LHZ345             MI   MESONET

            MESONET STATION 45175 3 NW MACKINAW CITY.

&&

FEF
Special weather statement, Jul 19, 6:52 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Gaylord MI
652 AM EDT Sun Jul 19 2020

MIZ018-023-024-028>030-033>036-191145-
Iosco-Roscommon-Montmorency-Alcona-Ogemaw-Presque
Isle-Alpena-Missaukee-Oscoda-Crawford-
652 AM EDT Sun Jul 19 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALCONA...ALPENA...
SOUTHEASTERN PRESQUE ISLE...SOUTHEASTERN CRAWFORD...OGEMAW...
ROSCOMMON...EAST CENTRAL MISSAUKEE...SOUTHEASTERN MONTMORENCY...IOSCO
AND OSCODA COUNTIES...

At 651 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lakewood to near Mio to 7 miles
south of Moorestown. Movement was southeast at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Alpena, Oscoda, Houghton Lake, East Tawas, West Branch, Tawas City,
Ossineke, Roscommon, Harrisville, Au Sable, St. Helen, The Town Of
Hubbard Lake, Mio, Glennie, Prudenville, Lachine, Long Lake, South
Branch, Comins and McKinley.

Very heavy rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4500 8319 4499 8326 4502 8338 4495 8338
      4493 8328 4470 8322 4432 8329 4422 8343
      4422 8349 4418 8351 4416 8364 4416 8460
      4436 8514 4476 8424 4532 8340 4528 8333
      4523 8335 4521 8328 4510 8325 4508 8319
TIME...MOT...LOC 1051Z 307DEG 36KT 4523 8340 4473 8417 4436 8498

adam
Local storm report, Jul 19, 7:19 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
719 AM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     TSTM WND GST     1 S OSSINEKE            44.89N 83.43W
07/19/2020  M38 MPH          ALPENA             MI   TRAINED SPOTTER

&&
Local storm report, Jul 19, 7:20 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
720 AM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     WALLOON LAKE            45.27N 84.93W
07/19/2020                   CHARLEVOIX         MI   PUBLIC

            PHOTOS FROM SOCIAL MEDIA OF LARGE BRANCH
            DOWN ON CAR IN WALLOON LAKE AREA.

&&

FEF
Local storm report, Jul 19, 7:23 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
723 AM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     HEAVY RAIN       2 NNE LUZERNE           44.64N 84.25W
07/19/2020  M1.05 INCH       OSCODA             MI   TRAINED SPOTTER

            1 HOUR RAINFALL TOTAL. SPOTTER ALSO REPORTED
            40MPH WIND GUST AT 705AM.

&&

FEF
Local storm report, Jul 19, 7:32 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
732 AM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     SPARR                   45.05N 84.58W
07/19/2020                   OTSEGO             MI   PUBLIC

            SOCIAL MEDIA PICTURE OF LIMB DOWN THAT
            CRUSHED EDGE OF HOUSE ROOF. TIME ESTIMATED
            FROM RADAR.

&&

FEF

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:41 AM EDTSmall Craft AdvisoryAPX40 hr
Jul 19, 3:43 AM EDTBeach Hazards StatementAPXBenzie, Charlevoix, Emmet, Leelanau, Manistee16 hr
Jul 19, 3:45 AM EDTSpecial Weather StatementAPXChippewa, Mackinac2 hr
Jul 19, 3:57 AM EDTSpecial Marine WarningAPX48 min
Jul 19, 3:59 AM EDTSevere Thunderstorm WarningAPXChippewa61 min
Jul 19, 4:04 AM EDTSpecial Marine WarningAPX116 min
Jul 19, 4:33 AM EDTSevere Thunderstorm WarningAPXCharlevoix27 min
Jul 19, 4:52 AM EDTSpecial Marine WarningAPX38 min
Jul 19, 4:52 AM EDTSpecial Weather StatementAPXAntrim, Emmet, Grand Traverse, Leelanau53 min
Jul 19, 5:03 AM EDTSpecial Marine WarningAPX57 min
Jul 19, 5:26 AM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Cheboygan, Emmet, Otsego64 min
Jul 19, 5:37 AM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle68 min
Jul 19, 5:44 AM EDTSpecial Marine WarningAPX61 min
Jul 19, 5:56 AM EDTSpecial Marine WarningAPX34 min
Jul 19, 6:01 AM EDTSpecial Weather StatementAPXMontmorency, Otsego44 min
Jul 19, 6:07 AM EDTSevere Thunderstorm WarningAPXGrand Traverse, Kalkaska, Leelanau, Missaukee, Wexford53 min
Jul 19, 6:14 AM EDTSevere Thunderstorm WarningAPXAlpena, Crawford, Montmorency, Oscoda, Otsego61 min
Jul 19, 6:31 AM EDTSpecial Marine WarningAPX59 min
Jul 19, 6:35 AM EDTFlash Flood WarningAPXAntrim, Grand Traverse, Leelanau3 hr
Jul 19, 6:52 AM EDTSpecial Weather StatementAPXAlcona, Alpena, Iosco, Ogemaw, Oscoda, Presque Isle and 1 more53 min
Jul 19, 6:59 AM EDTTornado WarningAPXAlcona, Crawford, Iosco, Ogemaw, Oscoda43 min
Jul 19, 7:18 AM EDTSpecial Marine WarningAPX87 min
Jul 19, 8:28 AM EDTSevere Thunderstorm WarningAPXArenac, Gladwin36 min
Jul 19, 8:38 AM EDTSpecial Marine WarningAPX37 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.